Alert archive / Kansas / Frost Advisories in 2005
Frost Advisory 3, NWS Wichita, KS
NWS Wichita, KS issued this frost advisory at Oct 23, 2005, 11:24 AM CDT for Chautauqua County, Labette County, Montgomery County, Kansas. It took effect at Oct 24, 2005, 2:00 AM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Oct 23, 2005, 11:24 AM CDT (16:24 UTC)
- In effect from
- Oct 24, 2005, 2:00 AM CDT
- Expired
- Oct 24, 2005, 9:00 AM CDT
- In force
- 7 hr
- Issued by
- NWS Wichita, KS
Counties Chautauqua County, KS, Labette County, KS, Montgomery County, KS
The radar
The Tulsa radar (KINX), 113 km from the middle of the area, began a volume at 16:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 4.4 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1038 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- -175 m²/s²
- 0-3 km storm-relative helicity
- -225 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KICT 231624 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 1124 AM CDT SUN OCT 23 2005 ...A FREEZE IS POSSIBLE LATE SUNDAY NIGHT THROUGH EARLY MONDAY MORNING... .A VERY COLD AIRMASS WILL SETTLE OVER THE AREA WHICH COULD LEAD TO WIDESPREAD FREEZING CONDITIONS AND FROST. KSZ052-053-068>070-082-083-091>093-240030- /X.UPG.KICT.FZ.A.0001.051024T0700Z-051024T1400Z/ /X.EXA.KICT.FZ.W.0001.051024T0700Z-051024T1400Z/ MARION-CHASE-HARVEY-BUTLER-GREENWOOD-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY- INCLUDING THE CITIES OF...MARION...COTTONWOOD FALLS...NEWTON... EL DORADO...AUGUSTA...EUREKA...KINGMAN...WICHITA...ANTHONY... HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY 1124 AM CDT SUN OCT 23 2005 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM CDT MONDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. COLD HIGH PRESSURE WILL SETTLE OVER THE AREA AFTER MIDNIGHT THROUGH THE EARLY MORNING MONDAY. THIS WILL ALLOW THE TEMPERATURE TO DROP TO THE UPPER 20S TO AROUND 30 ACROSS MOST OF THE AREA WHICH WILL RESULT IN A WIDESPREAD HARD FREEZE ACROSS THE AREA. IN ADDITION...TO THE FREEZE... WIDESPREAD FROST CAN ALSO BE ANTICIPATED. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ KSZ071-072-094>096-240030- /X.EXA.KICT.FZ.W.0001.051024T0700Z-051024T1400Z/ WOODSON-ALLEN-ELK-WILSON-NEOSHO- INCLUDING THE CITIES OF...YATES CENTER...IOLA...HOWARD... FREDONIA...CHANUTE...ERIE 1124 AM CDT SUN OCT 23 2005 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM CDT MONDAY. COLD HIGH PRESSURE WILL SETTLE OVER THE AREA AFTER MIDNIGHT THROUGH EARLY MONDAY MORNING. THIS WILL ALLOW THE TEMPERATURE TO DROP TO AROUND 30 ACROSS MOST OF THE AREA. IF THESE TEMPERATURES WOULD DROP A LITTLE MORE THAN EXPECTED THIS COULD RESULT IN A WIDESPREAD FREEZE ACROSS THE AREA. IN ADDITION... TO THE FREEZE... WIDESPREAD FROST CAN ALSO BE ANTICIPATED. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ KSZ032-033-047>051-067-240030- /X.CON.KICT.FZ.W.0001.051024T0700Z-051024T1400Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-RENO- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...SALINA...LYONS...MCPHERSON...HUTCHINSON 1124 AM CDT SUN OCT 23 2005 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT MONDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT MONDAY FOR MOST OF CENTRAL KANSAS. COLD HIGH PRESSURE WILL SETTLE OVER THE AREA AFTER MIDNIGHT THROUGH EARLY MONDAY MORNING. THIS WILL ALLOW FOR THE TEMPERATURE TO DROP TO THE MID AND UPPER 20S MAINLY AFTER 2 AM. THIS WILL RESULT IN A WIDESPREAD HARD FREEZE ACROSS THE AREA. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ KSZ098>100-240030- /X.NEW.KICT.FR.Y.0003.051024T0700Z-051024T1400Z/ CHAUTAUQUA-MONTGOMERY-LABETTE- INCLUDING THE CITIES OF...SEDAN...COFFEYVILLE...INDEPENDENCE... PARSONS 1124 AM CDT SUN OCT 23 2005 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM CDT MONDAY. COLD HIGH PRESSURE WILL SETTLE OVER THE AREA AFTER MIDNIGHT THROUGH THE EARLY MORNING MONDAY. AS THE SURFACE WINDS SLACKEN, THIS WILL ALLOW THE TEMPERATURE TO DROP INTO THE LOW TO MIDDLE 30S ACROSS MOST OF THE AREA BY MORNING. AREAS OF FROST ARE ANTICIPATED IN MOST LOCATIONS. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ KETCHAM
2 follow-up statements
000 WWUS73 KICT 232024 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 324 PM CDT SUN OCT 23 2005 ...A FREEZE IS POSSIBLE LATE SUNDAY NIGHT THROUGH EARLY MONDAY MORNING... .A VERY COLD AIRMASS WILL SETTLE OVER THE AREA WHICH COULD LEAD TO WIDESPREAD FREEZING CONDITIONS AND FROST. KSZ098>100-240430- /X.UPG.KICT.FR.Y.0003.051024T0700Z-051024T1400Z/ /X.EXA.KICT.FZ.W.0001.051024T0700Z-051024T1400Z/ CHAUTAUQUA-MONTGOMERY-LABETTE- INCLUDING THE CITIES OF...SEDAN...COFFEYVILLE...INDEPENDENCE... PARSONS 324 PM CDT SUN OCT 23 2005 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM CDT MONDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT. COLD HIGH PRESSURE WILL SETTLE OVER THE AREA AFTER MIDNIGHT THROUGH THE EARLY MORNING MONDAY. AS THE SURFACE WINDS SLACKEN... THIS WILL ALLOW THE TEMPERATURE TO DROP INTO THE LOW 30S ACROSS MOST OF THE AREA BY MORNING... WHICH WILL RESULT IN FREEZING CONDTIONS. IN ADDITION TO THE FREEZING CONDTIONS... AREAS OF FROST ARE ALSO ANTICIPATED. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ KSZ032-033-047>053-067>072-082-083-091>096-240430- /X.CON.KICT.FZ.W.0001.051024T0700Z-051024T1400Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION- CHASE-RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK- HARPER-SUMNER-COWLEY-ELK-WILSON-NEOSHO- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION... COTTONWOOD FALLS...HUTCHINSON...NEWTON...EL DORADO...AUGUSTA... EUREKA...YATES CENTER...IOLA...KINGMAN...WICHITA...ANTHONY... HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY...HOWARD... FREDONIA...CHANUTE...ERIE 324 PM CDT SUN OCT 23 2005 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT MONDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT MONDAY. COLD HIGH PRESSURE WILL SETTLE OVER THE AREA AFTER MIDNIGHT THROUGH THE EARLY MORNING MONDAY. THIS WILL ALLOW THE TEMPERATURE TO DROP TO THE UPPER 20S TO AROUND 30 ACROSS MOST OF THE AREA WHICH WILL RESULT IN A WIDESPREAD HARD FREEZE ACROSS THE AREA. IN ADDITION TO THE FREEZE... WIDESPREAD FROST CAN ALSO BE ANTICIPATED. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ BOWMAN
000 WWUS73 KICT 232045 CCA NPWICT URGENT - WEATHER MESSAGE...CORRECTION FOR TYPOS NATIONAL WEATHER SERVICE WICHITA KS 324 PM CDT SUN OCT 23 2005 ...A FREEZE IS POSSIBLE LATE SUNDAY NIGHT THROUGH EARLY MONDAY MORNING... .A VERY COLD AIRMASS WILL SETTLE OVER THE AREA WHICH COULD LEAD TO WIDESPREAD FREEZING CONDITIONS AND FROST. KSZ098>100-240430- /X.UPG.KICT.FR.Y.0003.051024T0700Z-051024T1400Z/ /X.EXA.KICT.FZ.W.0001.051024T0700Z-051024T1400Z/ CHAUTAUQUA-MONTGOMERY-LABETTE- INCLUDING THE CITIES OF...SEDAN...COFFEYVILLE...INDEPENDENCE... PARSONS 324 PM CDT SUN OCT 23 2005 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM CDT MONDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT. COLD HIGH PRESSURE WILL SETTLE OVER THE AREA AFTER MIDNIGHT THROUGH THE EARLY MORNING MONDAY. AS THE SURFACE WINDS SLACKEN... THIS WILL ALLOW THE TEMPERATURE TO DROP INTO THE LOW 30S ACROSS MOST OF THE AREA BY MORNING... WHICH WILL RESULT IN FREEZING CONDITIONS. IN ADDITION TO THE FREEZING CONDITIONS... AREAS OF FROST ARE ALSO ANTICIPATED. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ KSZ032-033-047>053-067>072-082-083-091>096-240430- /X.CON.KICT.FZ.W.0001.051024T0700Z-051024T1400Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION- CHASE-RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK- HARPER-SUMNER-COWLEY-ELK-WILSON-NEOSHO- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION... COTTONWOOD FALLS...HUTCHINSON...NEWTON...EL DORADO...AUGUSTA... EUREKA...YATES CENTER...IOLA...KINGMAN...WICHITA...ANTHONY... HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY...HOWARD... FREDONIA...CHANUTE...ERIE 324 PM CDT SUN OCT 23 2005 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT MONDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT MONDAY. COLD HIGH PRESSURE WILL SETTLE OVER THE AREA AFTER MIDNIGHT THROUGH THE EARLY MORNING MONDAY. THIS WILL ALLOW THE TEMPERATURE TO DROP TO THE UPPER 20S TO AROUND 30 ACROSS MOST OF THE AREA WHICH WILL RESULT IN A WIDESPREAD HARD FREEZE ACROSS THE AREA. IN ADDITION TO THE FREEZE... WIDESPREAD FROST CAN ALSO BE ANTICIPATED. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ BOWMAN
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this frost advisory went out at Oct 23, 11:04 AM CDT, 20 minutes earlier.
Area forecast discussion, Oct 23, 11:04 AM CDT, 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 1104 AM CDT SUN OCT 23 2005 .UPDATE... MAIN UPDATE CONCERN WILL BE FREEZE POTENTIAL TONIGHT, ACROSS MOST OF CEN/SRN KS. MODELS DIFFER SOMEWHAT ON MAIN RIDGE AXIS TONIGHT WITH LIKELY COLDEST TEMPS OF THE SEASON IN MOST AREAS. PRESSURE GRADIANT RELAXES ENOUGH IN MOST AREAS, EVEN WITHOUT MAIN AXIS OVERHEAD TO HOIST FREEZE HEADLINES IN MOST LOCATIONS, AS NAM 2M TEMPS SUGGEST MINS AT OR BELOW 32 DEGREES FOR AT LEAST 4 HOURS. SO WILL GO WITH A FREEZE WARNING ACROSS MOST OF THE AREA, EXCEPT IN SERN KS ALONG THE KS/OK BORDER. BUT WILL POST A FROST ADVISORY FOR THIS AREA AS WELL AS GRADIANT RELAXES ENOUGH FOR FROST. THE ONLY FLY IN THE OINTMENT, WHEN IT COMES TO TEMPS COULD BE CLOUD COVER, CLIPPING ERN SECTIONS OF KS, KEEPING TEMPS A LITTLE WARMER OVERNIGHT. UPDATE AND NEW HEALINES OUT SHORTLY. KETCHAM && .PREV DISCUSSION... /ISSUED 321 AM CDT SUN OCT 23 2005/ DISCUSSION... MAIN CONCERN WITH THIS FORECAST PACKAGE WILL BE WHERE THE POTENTIAL FREEZE AND FROST AREAS WILL EXIST DURING THE NEXT COUPLE OF DAYS AND THE POSITION OF THE UPPER LEVEL WAVES NEXT WEEK. TODAY: LATEST WATER VAPOR LOOP SHOWING THE VORT LOBE CONTINUING TO SPIN OVER THE MIDWEST. THIS FEATURE IS EXPECTED TO CONTINUE TO TRACK SOUTH-SOUTHEAST THIS AFTERNOON, AND BRING ANOTHER IMPULSE THROUGH EASTERN KANSAS. HOWEVER, LOW LEVEL MOISTURE WILL BE RATHER LIMITED, BUT IT COULD CAUSE SOME MODERATE CUMULUS TO DEVELOP WITH AN ISOLATED SPRINKLE POSSIBLE. WE WILL NOT MENTION ANYTHING IN THE GRIDS AT THIS TIME. THE MAIN FACTOR TODAY WILL BE THE BLUSTERY NORTH WINDS AT 15 TO 25 MPH AND MUCH COOLER TEMPERATURES. SOME FOLKS MAY NOT EVEN REACH 50 IN SOUTHEAST KANSAS. TONIGHT: WE WENT AHEAD AND PULLED THE TRIGGER FOR A FREEZE WARNING IN CENTRAL KANSAS MAINLY ALONG AND NORTH OF A HUTCHINSON TO MARION LINE. IT APPEARS THE ETA/GFS ARE HOLDING BACK THE SURFACE RIDGE A LITTLE FURTHER WEST THAN PREVIOUS RUNS. HOWEVER, THE UKMET CONTINUES TO BE PERSISTENT IN KEEPING THE SURFACE RIDGE OVER CENTRAL AND SOUTH CENTRAL KANSAS. WE HAVE FOLLOWED CLOSEST TO THE UKMET TEMPERATURES FOR NOW WHICH TAKES CENTRAL KANSAS DOWN INTO THE MID AND UPPER 20S. FURTHER SOUTH AND EAST, IT WILL BE CLOSE ENOUGH TO KEEP A FREEZE WATCH GOING, BUT WE WENT AHEAD AND YANKED THE FREEZE WATCH IN SOUTHEAST KANSAS WHERE THEY WILL REMAIN MORE MIXY WITH TEMPERATURES HANGING AROUND 32. MONDAY-TUESDAY NIGHT: THE SURFACE RIDGE WILL CONTINUE HANG AROUND THE FORECAST AREA, DUE TO DEEP TROF HOLDING ITS GROUND IN THE EASTERN HALF OF THE U.S. AS A RESULT, I WOULD NOT BE SURPRISED IF A LARGE MAJORITY OF THE AREA SEE THE POTENTIAL FOR A FREEZE BEFORE ALL IS SAID AND DONE. HOWEVER, THE MAIN FLY IN THE OINTMENT MAY BE THE POTENTIAL FOR SOME LOW CLOUDS IN SOUTHEAST KANSAS MONDAY OR TUESDAY NIGHT AS LOW LEVEL COLD POCKETS SLIDE DOWN THROUGH MISSOURI. WE WILL HAVE TO WATCH FOR THIS IN LATER RUNS. WE DID TWEAK TEMPERATURES DOWN A COUPLE OF DEGREES DUE TO THE INFLUENCE OF THE STRONG SURFACE RIDGE. WEDNESDAY-SATURDAY: THE MAIN QUESTION DURING THIS TIMEFRAME WILL BE THE TIMING OF WHEN THE UPPER LEVEL TROF DEVELOPING IN THE EASTERN PACIFIC WILL PUSH INTO THE PLAINS. THERE IS STILL DISAGREEMENT BETWEEN THE UKMET/GFS/ECMWF AND DGEX IN THE POSITION AND STRENGTH OF THIS FEATURE, AS IT MOVES INTO THE SOUTHERN PLAINS WEDNESDAY NIGHT AND THURSDAY. THE ECMWF IS GETTING EXCITED ABOUT BRINGING ANOTHER STRONG WAVE THROUGH THE UPPER MIDWEST, BUT IT IS THE OUTLIER. THE ENSEMBLES ARE ALSO SHOWING QUITE A VARIANCE IN SOLUTIONS. CONFIDENCE IS LOW IN THESE PERIODS. THEREFORE, WE ELECTED NOT TO MAKE ANY CHANGES TO THE CURRENT FORECAST UNTIL WE SEE A LITTLE MORE AGREEMENT IN THE MODEL SOLUTIONS. && PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 50 29 55 31 / 10 0 0 0 HUTCHINSON 50 28 56 30 / 10 0 0 0 NEWTON 50 29 55 30 / 10 0 0 0 ELDORADO 50 30 54 31 / 10 0 0 0 WINFIELD-KWLD 50 31 55 32 / 10 0 0 0 RUSSELL 50 25 57 27 / 5 0 0 0 GREAT BEND 50 27 57 28 / 5 0 0 0 SALINA 50 27 56 28 / 10 0 0 0 MCPHERSON 50 28 56 29 / 10 0 0 0 COFFEYVILLE 51 32 54 34 / 10 0 0 0 CHANUTE 49 31 53 34 / 10 0 0 0 IOLA 49 31 52 33 / 10 0 0 0 && .ICT WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING FROM 2 AM MONDAY TO 9 AM MONDAY FOR KSZ032-033- 047>053-067>072-082-083-091>096. FROST ADVISORY FROM 2 AM MONDAY TO 9 AM MONDAY FOR KSZ098>100. &&
Hazardous weather outlook, Oct 23, 5:30 AM CDT, 5 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 530 AM CDT SUN OCT 23 2005 KSZ032-033-047>053-067>072-082-083-091>096-098>100-241200- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 530 AM CDT SUN OCT 23 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT A HARD FREEZE IS EXPECTED ACROSS AREAS MAINLY ALONG AND NORTH OF A HUTCHINSON TO MARION LINE AFTER MIDNIGHT. MEANWHILE, AREAS SOUTH AND EAST OF THIS AREA WILL BE CLOSE TO FREEZING TONIGHT, BUT THE BIGGEST THREAT WILL BE FROST. SEE THE LATEST FREEZE WARNING AND FREEZE WATCH FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY AREAS OF FROST IS ALSO ANTICIPATED MONDAY NIGHT AND TUESDAY MORNING ACROSS CENTRAL AND SOUTHEAST KANSAS. STAY TUNED TO LATER OUTLOOKS FOR FURTHER DETAILS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWOICT.HTM COX
Nearby
Frost Advisories in Kansas, 2005Every frost advisory in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.